MAUDE Adverse Event Report: MEDTRONIC PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER

MEDTRONIC PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED-400-12
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that when attempting to deploy the pipeline it migrated proximal to the aneurysm.As a result the physician attempted to resheath the device to move the whole system forward and cover the neck of the aneurysm but it would not resheath.The product was then removed from the patient and replaced with another of the same model which deployed as expected with no complications.The patient was undergoing surgery for treatment of a distal ica aneurysm.There were no related patient symptoms.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received clarified that there was no migration, but rather that the device jumped back when coming out of the ica terminus.It was confirmed that the devices were prepared and flushed per the ifu.The patient had a mild vessel tortuosity.

Brand Name
PIPELINE FLEX
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MEDTRONIC
9775 toledo way
irvine CA 92618
MDR Report Key8005141
Report Number2029214-2018-00885
Device Sequence Number13867739
Product Code OUT
UDI-Device Identifier00847536015814
UDI-Public00847536015814
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100018.S004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2021
Device Model NumberPED-400-12
Device Catalogue NumberPED-400-12
Device Lot NumberA690840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1